From the day before yesterday, his eyes were red and painless. I dropped my friend's eye drops yesterday and didn't see the brand. Today, the corners of my eyes are a little itchy and swollen.
If the eyes are red and the medication does not alleviate for three days, it does not rule out that there is a certain relationship between visual fatigue caused by excessive use of eyes for a long time. Of course, whether it is allergic conjunctivitis remains to be further observed.
Now there is eye redness, which may be keratitis. It's best to go to the hospital for relevant examination. Eye drops can't be used indiscriminately. I suggest you buy some anti-inflammatory eye drops yourself. You must pay attention to eye hygiene. You can't use your eyes for a long time and don't look tired
Hello, according to your description, your eyes are red, painless and a little swollen. Combined with the picture, you may be caused by keratoconjunctivitis. Therefore, it is recommended that you use tobex eye drops four times a day, erythromycin eye ointment, once before going to bed, do not eat spicy and irritating food, and see if you get better after treatment for a few days